# SDR I5EA201903020000

- Difficulty date: March 5, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N804TJ
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 69,063 hours, 45,725 cycles
- Engine: Cfmint CFM563B2
- Engine time: 69,089 hours, 45,725 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 665038063213
- Part serial: WYG64713
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 69,089 hours, 45,725 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: E, L

## Discrepancy

DISCREPANCY: AT TOP OF DESCENT, AUTO-THROTTLES MOVED THROTTLES TO IDLE, NR 1 ENGINE MADE "POP" NOISE AND SHUTDOWN. PRIOR TO TOP OF DESCENT, ENGINE INDICATIONS WERE NORMAL. PERFORMED ENGINE FAILURE QRH. WAS ABLE TO RESTART ENGINE AND PERFORM NORMAL LANDING. SUBMITTED ENGINE TREND REPORT IN FLIGHT. CORRECTIVE ACTION: PERFORMED TROUBLESHOOTING IAW AMM 71-00-42. REMOVED AND REPLACED NR 1 ENGINE FUEL FILTERS IAW AMM 73-11-02, NO FINDINGS BORESCOPE OF NR 1 ENG ACCOMPLISHED IAW AMM 72-00-00 STAGES 1, 3, AND 8 BY BSI. RESULTS ON FILE. REMOVE AND REPLACE NR 1 ENG MEC IAW AMM 73-21-01-401, NO LEAKS FOUND ON MEC OR NR 1 ENG FUEL FILTERS. ACCOMPLISHED IDLE CHECKS, ACCEL/DECEL CHECK IAW AMM 71-00, OK FOR SERVICE AT THIS TIME.
